Homoclinic orbits near saddle-center fixed points of Hamiltonian systems with two degrees of freedom
Geometric methods in dynamics (I) : Volume in honor of Jacob Palis, Astérisque, no. 286 (2003), 15 p.
@incollection{AST_2003__286__151_0,
     author = {Bernard, Patrick and Grotta Ragazzo, Clodoaldo and Santoro Salom\~ao, Pedro A.},
     title = {Homoclinic orbits near saddle-center fixed points of Hamiltonian systems with two degrees of freedom},
     booktitle = {Geometric methods in dynamics (I) : Volume in honor of Jacob Palis},
     editor = {de Melo, Wellington and Viana, Marcelo and Yoccoz, Jean-Christophe},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {286},
     year = {2003},
     zbl = {1044.37044},
     mrnumber = {2052300},
     language = {en},
     url = {www.numdam.org/item/AST_2003__286__151_0/}
}
Bernard, Patrick; Grotta Ragazzo, Clodoaldo; Santoro Salomão, Pedro A. Homoclinic orbits near saddle-center fixed points of Hamiltonian systems with two degrees of freedom, dans Geometric methods in dynamics (I) : Volume in honor of Jacob Palis, Astérisque, no. 286 (2003), 15 p. http://www.numdam.org/item/AST_2003__286__151_0/

[1] Arnold, V. I., (1964) Instability of dynamical systems with several degrees of freedom, Dokl. Akad. Nauk. 156, pp 9-12. | MR 163026 | Zbl 0135.42602

[2] Bernard, P., Homoclinic orbit to a center manifold, to appear in Calc. Var. & P. D. E. | MR 1986316 | Zbl 1187.70039

[3] Buffoni, B., (1999) Shooting methods and topological transversality Proc. R. Soc. Edimb., sec A, Math. 125 No6, pp 1137-1155 | Article | MR 1728536 | Zbl 0977.37010

[4] Conley, C., (1968) Twist mappings, linking, analyticity, and periodic solutions which pass close to an unstable periodic solution, Topological dynamics (Sympos., Colorado State Univ., Ft. Collins, Colo., 1967), pp. 129-153. Benjamin, New York. | MR 293203 | Zbl 0208.35403

[5] Conley, C., (1969), On the ultimate behavior of orbits with respect to an unstable critical point I. Oscillating, asymptotic and capture orbits, Journ. Diff. Eqns 5, pp 136-158. | Article | MR 251301 | Zbl 0169.11402

[6] Easton, R. W., Mcgehee, R., (1979) Homoclinic phenomena for orbits doubly asymptotic to an invariant three-sphere, Indiana Univ. Math. J. 28, pp 211-240. | Article | MR 523100 | Zbl 0435.58010

[7] Grotta-Ragazzo, C., (1997) Irregular Dynamics and Homoclinic Orbits to Hamiltonian Saddle Centers, Comm. Pure App. Math. L, pp 105-147. | MR 1426709 | Zbl 0884.58043

[8] Grotta-Ragazzo, C., (1997) On the Stability of Double Homoclinic Loops, Comm. Math. Phys. 184, pp 251-272. | Article | MR 1462746 | Zbl 0876.70011

[9] Lerman, L. M., (1991) Hamiltonian systems with loops of a separatrix of saddle center, Selecta Math. Sov. 10, 1991, pp 297-306. | MR 1120110 | Zbl 0743.58017

[10] Lerman, L. M., Koltsova, O. Yu., (1995) Periodic and homoclinic orbits in two-parameter unfolding of a Hamiltonian system with a homoclinic orbit to a saddle-center, Intern. Jour. Biff. Chaos 5, pp. 397-408. | Article | MR 1341274 | Zbl 0885.58025

[11] Llibre, J., Martinez, R., Simó, C., (1985) Transversality of the invariant manifolds associated to the Lyapunov family of periodic orbits near L 2 in the restricted three body problem, Jour. Diff. Eq. 58, pp. 104-156. | Article | MR 791842 | Zbl 0594.70013

[12] Lombardi, E., (2000) Oscillatory integrals and phenomena beyond all algebraic orders, Lec. Notes in Maths 1741, Springer. | MR 1770093 | Zbl 0959.34002

[13] Mielke, A., (1990) Topological methods for discrete dynamical systems, GAMM-Mitteilungen, Heft-2, pp. 19-37. | MR 1125243 | Zbl 0719.58020

[14] Mielke, A., Holmes, P., and O'Reilly, O., (1992) Cascades of homoclinic orbits to, and chaos near, a Hamiltonian saddle center, J. Dyn. Diff. Eqns. 4, pp. 95-126. | Article | MR 1150399 | Zbl 0749.58022

[15] Moser, J., (1958) On the generalization of a theorem of A. Liapunoff, Comm. Pure Appl. Math. v. 11, pp. 257-271. | Article | MR 96021 | Zbl 0082.08003

[16] Moser, J., (1973) Stable and random motions in dynamical systems, Ann. Math. Stud. 77, Princeton University Press. | MR 442980 | Zbl 0271.70009

[17] Rüssmann, H., (1964) Über das Verhalten analytischer Hamiltonscher Differentialgle-ichungen in der Nähe einer Gleichgewichtslösung, Math. Ann. v. 154, pp. 285-300. Princeton University Press. | Article | EuDML 161164 | MR 179409 | Zbl 0124.04701

[18] Simó, C., Stuchi, T., (2000) Central stable/unstable manifolds and the destruction of KAM tori in the restricted planar Hill problem, Physica D 140, pp 1-32. | Article | MR 1752804 | Zbl 0963.37052